Doctor insights on:
How To Help Someone Going Through Withdrawals
Patch has lower dose: Generally the patch is a lower dose than what you are getting in cigarettes and so you experience some symptoms, though they are much attenuated. Best wishes! ...Read more
Pain meds x 1 week: Probably not. One week of use is not long term use. ...Read more
Depends upon how: Fast you tapered. It's impossible to predict the duration for any one given individual. There are many people who are on long term benzo's and were slowly tapered off and experience no withdrawal whatsoever. That represents at least 45% of patients. However a very small group can allegedly experience withdrawal symptoms that are protracted and can last for months and supposedly for years. I fully suspect that the latter group merely reexperienced the original anxiety disorder for which they were treated in the first place and found it convenient to blame the diazepam for it.Please see the following website:type in benzodiazepine withdrawal in your search engine along with wikipedia and the link will come up. It is very worthwhile reading.It was just revised nine days ago. ...Read moreSee 1 more doctor answer
Addiction risk low: With that current dosing frequency, it is unlikely that you will become addicted to the Ativan. Addiction can be defined in various ways, but it usually requires daily or nearly daily use, and usually people at risk for addiction use the medication even when they don't really need it to treat symptoms. Just continue to use only when really needed and as prescribed by your doctor. ...Read more
My son was just released from jail having been on seriquil for over a year, is going through withdrawals...What can I do?
Restart Seroquel (quetiapine): I believe it was irresponsible of the jail to release him without giving him seroquel (quetiapine) to take. Suddenly stopping seroquel (quetiapine) can cause withdrawal symptoms. I advise having see a doctor as soon as possible to restart seroquel (quetiapine) and try to determine if it is appropriate to continue it; if not it is wiser to taper the dose gradually than stop all at once. ...Read moreSee 1 more doctor answer
Caffeine taper: I never recommend abrupt cessation of caffeine, because the headaches can be very severe and impair normal function. Cutting back on caffeine gradually, by eliminating one serving a day every 3-4 days, so if you drink 6 cups of coffee (week 1 - 5 cups for 3 days, 4 cups for 4 days, week 2 - 3 cups for 3 days, 2 cups for 4 days) etc. Will taper you off over a couple of weeks, and that is best way. ...Read more
Possibly: It is very common, xanax (alprazolam) is highly addictive and causes withdrawal relatively easy. Symptoms would include anxiety, cravings, maybe tremors, maybe insomnia, and other symptoms including seizures potentially. Consult your dr. Get help, call aa/na or 1855detox-00 if you need help stopping. Good luck. ...Read moreSee 1 more doctor answer
Depends on how much: If you were only on hydrocodone for an acute source of pain that is now better, you may be able to taper and discontinue the med without a problem. Also depends on how much you were taking. Ask the md who prescribed it what the best way is to handle getting off pain meds. Nsaids and physical therapy may help depending on the problem. Good luck! ...Read moreSee 1 more doctor answer
withdrawals: contact your doctor you may need to increase dose or change your medication ...Read more
What to do if I'm feeling like I'm going through withdrawals but I'm still taking stronger narcotics?
Talk to your doctor: Don't know what is going on without an examination ...Read more
I'm off the tramadol for 5-6 days now.so am I going through withdrawal syptoms. How long do they last?
Hi am currently going through withdrawal symptoms of mdma I am looking for a good way to cope with the effects?
Will Suboxone cause you to go into worse withdrawals if you take it when going through actual oxycontin withdrawals?
No: Suboxone will help withdrawls from oxycotin. If you are not in withdrawls already and then take suboxone, it will cause what is called precipitated withdrawls. Suboxone is very helpful with relieving withdrawls and cravings for persons with an addiction to opiates such as oxycotin. However to be effective in treating opiate addiction it must be prescibed and monitored by a physician. ...Read moreSee 2 more doctor answers
If I've been on Saphris (asenapine) for a month and a half at 10mgs, will I go through withdrawal when I discontinue it?
Stopping saphris (asenapine): Saphris (asenapine) is not habit forming, so no. You will not experience withdrawal. Are you stopping the medication on the advice of your physician? You should always discuss any changes in medication with your physician. Even if you wish to stop a medication, it is important to discuss a planned discontinuation, or gradual taper, with a physician, who can monitor your health as you taper off. ...Read more
Started taking unprescribed opiates in the past 3 mths. Took 76 pills approx. Am i addicted? If i stop now will i go through withdrawal?
You did the 1st step: You did the major step realizing that you got addicted. Now it is time to discuss it with your physician and then with your family. You will need support system while tapering the medication down. Best to find psychiatrist specializing in addiction treatment. ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- How to help someone going through drug withdrawal?
- How long will i go through withdrawal symptoms after stopping lexapro?
- Am i going through withdrawals from xanax?
- How long does the depression last when going through withdrawal off hydrocodone?
- How to get through percocet withdrawal?
- How to help someone that is depressed?
- How to help someone with asthma?
- How to help someone with insomnia?
- How long does it take to go through alcohol withdrawal?